Skip to Content

Join the 'Blood Pressure' group to help and get support from people like you.

Blood Pressure Questions (Page 20)

 Clear

We found 1186 questions associated with the 'Blood Pressure' topic.

How to treat sinus headache if you have both high blood pressure and are taking thyroid medicine?

Posted 17 Jan 2015 by Dan2525 2 answers

Is it safe to take Mucinex Cold & Sinus with high blood pressure medication and thyroid medication?

What are some causes of low blood pressure ?

Posted 13 Feb 2016 by Shar-Lafe 0 answers

My husband is 75 yrs old. Has been having headaches , weakness, dizziness.Went to Doc.today and blood pressure was 112/76 .wondering what is causing this ? Doc said to cut the 20mg to 10mg. He's taking Lisinopril for 10 years.

My mom run out of Bisoprolol what should I do?

Posted 14 Nov 2015 by Phgh 0 answers

My mom takes Bisoprolol 10 mg one tablet daily since 3years ago for her blood pressure along with losartartan 100 mg and HCTHZ 12.5, we changed our county and now she needs a refill. The Bisoprolol is not listed in the formulary of our new insurance and it's illegal to buy her the drug. The ...

My husband just began taking metoprolol succer 100 mg?

Posted 7 Jan 2016 by jonesyg 0 answers

should he discontinue his Lisinopril 5 mg for blood pressure? He went to the hospital for breathing problem. but are both these blood pressure pills?

Is there anyone who feels like some brands of propranolol are effective and aren't?

Posted 21 Feb 2015 by Customer2009 3 answers

I was prescribed Inderal, about 10mgs, many years ago for blood pressure and noticed how well it worked in keeping my anxiety in check but what I have found is that only a couple of the brands made me feel comfortable, Inderal itself (by Wyeth Pharmaceutical) and propranolol by Northstar; and now ...

What is a pill with. H149 on it someone please tell me?

Posted 24 Jun 2015 by BrOTHeR-25 2 answers

Supposed to be some kind of blood pressure pill my wife was prescribed.What is this pill with H149 oblong tan in color and blank on the other side. Hope to get an answer soon..Thanks

Should I take my high blood pressure med together or separate?

Posted 28 Dec 2015 by lindagaylelowery63 1 answer

I take Irabersartn and Toprol and wanted to know if these should be morning and night or both of the morning which is what I'very been doing. My blood pressure has been going up to high for the past 2 or 3 weeks and I had to go to the ER. once already this week. What do I do?

I take Amodep AT and moxovas 0.2 tablets every day for the past 5 months for high blood?

Posted 8 Feb 2016 by ramesh rajakunam 0 answers

i take Amodep AT and moxovas 0.2 tablets every day for the past 5 months for high blood , now my blood pressure is stable at 130/90. can i stop taking moxovas 0.2 and only take Amodep AT daily

Does grapefruit affect the absorption of the high blood pressure medicine: Irbesartan?

Posted 23 Mar 2014 by Mary K Smith 1 answer

Request information as to the affect of grapefruit on the high blood pressure that follows: Irbesartan Metoprolol ER, Triamterene/HCTZ

Metoprolol Succinate ER - I have been on Metoprolol succinate ER 25 milligram since late April?

Posted 9 May 2015 by Skippy9655 2 answers

... because I was having PVC's. A couple time this week my blood pressure has been 88/55 when my blood pressure is that low should I still take medicine? I know not suppose to stop what to do??

Can my husband take zyrtec d he is on thro I'd and high blood pressure meds?

Posted 10 Nov 2015 by BobbieGraves 2 answers

His dr has prescribed many things and nothing is giving him telief. Zyrtec has always helped and need to know if this will cause him any problems if he takes it. His last blood pressure was right on the mark as great. Please help he is miserable.

What level of slow heart rate (bradycardia) is considered dangerous?

Posted 7 Mar 2015 by treegirlva 1 answer

I have been taking bystolic for several months to control anxiety and panic attacks/heart arrhythmias related to Mitral Valve Prolapse. My blood pressure seems to be OK, but my heart rate has steadily decreased over time to 47 bpm. My primary care physician is concerned, but my cardiologist is not. ...

I am having serious nose bleeds due to high blood pressure. My dr has me on 25 mg losartan . 2?

Posted 9 Oct 2015 by Dordos 2 answers

... months now but I feel like it's not working for the full day. Help

Page 1 2 ...18 19 20 21 22 ... Next

Ask a Question

Search this Group